Statistique/Probabilités
Module d'oscillation fonctionnel de quelques processus réels
[Functional oscillation modulus of some real random processes]
Comptes Rendus. Mathématique, Volume 337 (2003) no. 6, pp. 415-418.

In this Note we give the almost sure rate of uniform approach of Strassen functions by increments of empirical, quantile, Poisson, Wiener and Partial sums processes. Minimal conditions on the location of the increments are introduced and most useful critical limit functions are taken into account.

Dans cette Note nous donnons la vitesse d'approche uniforme presque sûre des fonctions de Strassen par les incréments des processus empirique, de quantile, de Poisson, de Wiener, de somme partielle. Des conditions minimales sur la localisation des incréments sont introduites et les fonctions limites critiques les plus utiles sont traitées.

Received:
Accepted:
Published online:
DOI: 10.1016/S1631-073X(03)00366-2
Berthet, Philippe 1

1 IRMAR, Université Rennes 1, campus de Beaulieu, 35042 Rennes, France
@article{CRMATH_2003__337_6_415_0,
     author = {Berthet, Philippe},
     title = {Module d'oscillation fonctionnel de quelques processus r\'eels},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {415--418},
     publisher = {Elsevier},
     volume = {337},
     number = {6},
     year = {2003},
     doi = {10.1016/S1631-073X(03)00366-2},
     language = {fr},
     url = {http://www.numdam.org/articles/10.1016/S1631-073X(03)00366-2/}
}
TY  - JOUR
AU  - Berthet, Philippe
TI  - Module d'oscillation fonctionnel de quelques processus réels
JO  - Comptes Rendus. Mathématique
PY  - 2003
SP  - 415
EP  - 418
VL  - 337
IS  - 6
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/S1631-073X(03)00366-2/
DO  - 10.1016/S1631-073X(03)00366-2
LA  - fr
ID  - CRMATH_2003__337_6_415_0
ER  - 
%0 Journal Article
%A Berthet, Philippe
%T Module d'oscillation fonctionnel de quelques processus réels
%J Comptes Rendus. Mathématique
%D 2003
%P 415-418
%V 337
%N 6
%I Elsevier
%U http://www.numdam.org/articles/10.1016/S1631-073X(03)00366-2/
%R 10.1016/S1631-073X(03)00366-2
%G fr
%F CRMATH_2003__337_6_415_0
Berthet, Philippe. Module d'oscillation fonctionnel de quelques processus réels. Comptes Rendus. Mathématique, Volume 337 (2003) no. 6, pp. 415-418. doi : 10.1016/S1631-073X(03)00366-2. http://www.numdam.org/articles/10.1016/S1631-073X(03)00366-2/

[1] De Acosta, A. Small deviations in the functional central limit theorem with applications to functional law of the iterated logarithm, Ann. Probab., Volume 11 (1983), pp. 78-101

[2] P. Berthet, Vitesses de recouvrement dans les lois fonctionnelles du logarithme itéré pour les incréments du processus empirique uniforme avec applications statistiques, Thèse de l'Université Paris 6, 1996, pp. 1–396

[3] Berthet, P. On the rate of clustering to the Strassen set for increments of the uniform empirical process, J. Theoret. Probab., Volume 10 (1997), pp. 557-579

[4] P. Berthet, Inner rates of coverage of Strassen type sets by increments of the uniform empirical and quantile processes, Prépublication 02-58 de l'IRMAR, 2002, pp. 1–41

[5] Berthet, P.; Lifshits, M. Some exact rates in the functional law of the iterated logarithm, Ann. Inst. H. Poincaré, Probab. Statist., Volume 38 (2002), pp. 811-824

[6] Csáki, E. A relation between Chung's and Strassen's law of the iterated logarithm, Z. Wahrsch. Verw. Gebiete, Volume 54 (1980), pp. 287-301

[7] Deheuvels, P. Functional laws of the iterated logarithm for large increments of empirical and quantile processes, Stochastic Process. Appl., Volume 43 (1992), pp. 133-163

[8] Deheuvels, P. Chung-type functional laws of the iterated logarithm for tail empirical processes, Ann. Inst. H. Poincaré Probab. Statist., Volume 36 (2000), pp. 583-616

[9] Deheuvels, P.; Mason, D.M. Functional laws of the iterated logarithm for the increments of empirical and quantile processes, Ann. Probab., Volume 20 (1992), pp. 1248-1287

[10] Gorn, N.; Lifshits, M. Chung's law and the Csáki function, J. Theoret. Probab., Volume 12 (1999), pp. 399-420

[11] Révész, P. A generalization of Strassen's functional law of the iterated logarithm, Z. Wahrsch. Verw. Gebiete, Volume 50 (1979), pp. 257-264

[12] Strassen, V. An invariance principle for the law of the iterated logarithm, Z. Wahrsch. Verw. Gebiete, Volume 3 (1964), pp. 211-226

Cited by Sources: